Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semisimple completely distributive lattices are Boolean algebras


Author: M. S. Lambrou
Journal: Proc. Amer. Math. Soc. 68 (1978), 217-219
MSC: Primary 06A35; Secondary 06A23
Erratum: Proc. Amer. Math. Soc. 73 (1979), 405.
MathSciNet review: 0463067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Semisimple completely distributive lattices are Boolean algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A35, 06A23

Retrieve articles in all journals with MSC: 06A35, 06A23


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0463067-9
PII: S 0002-9939(1978)0463067-9
Keywords: Maximal ideals, semisimple, completely distributive, Boolean algebras, atomic
Article copyright: © Copyright 1978 American Mathematical Society